# SDR DALA2024060405762

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 17,813 hours, 7,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5091540) ON WAKE UP, FOUND RT OVERWING EMER EXIT ROW LIGHTS FLASHING ON AND OFF INTERMITTENTLY. REPLACED POWER SUPPLY PER B737 AMM 33-51. MOVED BATTERY PACK FROM OLD ONE TO NEW ONE PER B737 AMM 33-51.OPS TEST OK.
